# SDR UPS99830161

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, C-PIT STA 1160 FLOORBEAM SUPPORT EXFOLIATED L27L.  FABRICATED AND INSTALLED NEW FLOORBEAM SUPPORT AND SHIM IAW REO NR 06609 AND DC8 SRM 51-1-20D.
